How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 1057
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
89476429
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

I bought a vitiman called trubiotics and it is causing

Customer Question

I bought a vitiman called trubiotics and it is causing bloating, cramping, and gas. Is there anything that can counter act this. I have had this for several hours. I just purchased this recenty because for the past 5 days I have been getting so bloated and constipated
I have always been regular and been able to go. I was sick for a few.days and did not eat or drink much so I am assuming that is what threw my system out of whack. I must have started with to high of a dosage. I just can not stand feeling like this! I took the vitiman around 2pm just before I ate.
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 1 year ago.

Hello and thanks for your question! You're speaking with Dr. Bridget. I appreciate your patience as I review your question and prepare my response.

Expert:  Dr. Bridget replied 1 year ago.

Hi Karri,

Sorry you aren't feeling well. Trubiotics is actually supposed to help digestive health, so it is unfortunate that you having the opposite effect, but this can be a common occurrence when first starting a probiotic. Since you haven't been eating or drinking well, I recommend that you temporarily suspend the use of Trubiotics until you are able to resume your normal intake then restart Trubiotics at the lowest possible dose. In the meantime, I recommend that you purchase Gas X and Miralax over the counter. The Gas X will help reduce the gas/bloating and the Miralax will help produce a bowel movement without causing bloating or cramping.

Please reply with any further questions. I am here to help:)

When you're all set, please take a moment to use the star scale to rate my service today.

Thanks!

Dr. Bridget

Expert:  Dr. Bridget replied 1 year ago.

Hey Karri! Just wondering how you are feeling. Any better yet?

Expert:  Dr. Bridget replied 11 months ago.

Hi Karri! Have you restarted the Trubiotics yet at the lower dose? Is it going ok?